MathSciNet Relay Station
MathSciNet bibliographic data
MR2861434 (2012m:60028) 60B20 (15B52 35P20)
Sen, Arnab; Virág, Bálint Absolute continuity of the limiting eigenvalue distribution of the random Toeplitz matrix. Electron. Commun. Probab. 16 (2011), 706–711.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement